MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - SPT MEDLINE; GLOVE PACK 7.0 (15PK)

MEDLINE INDUSTRIES, LP - SPT MEDLINE; GLOVE PACK 7.0 (15PK)
Catalog Number DYNJ63673D
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the sterile gloves tear easily during donning.Additionally, the gloves were reported to roll down at the wrist, allowing fluid to breach the barrier and enter the interior of the glove, resulting in a potential risk of contamination.This issue was reported to occur consistently.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the sterile gloves tear easily during donning.Additionally, the gloves were reported to roll down at the wrist, allowing fluid to breach the barrier and enter the interior of the glove, resulting in a potential risk of contamination.This issue was reported to occur consistently.

Brand Name
MEDLINE
Common Device Name
GLOVE PACK 7.0 (15PK)
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - SPT
1170 s northpoint blvd.
waukegan IL 60085 6757
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093-2753
MDR Report Key25029025
Report Number1423395-2026-00112
Device Sequence Number18402051
Product Code KGO
UDI-Device Identifier10195327304843
UDI-Public10195327304843
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K142941
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ63673D
Device Lot Number25ILA919
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer05/01/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown